My symptoms boggle the minds of my doctors. Can you help me?
I have been to see my family doctor and a dermatological nurse practitioner (as the good doctor was out) about some spots that are on my penis. I got to very different reactions.
I went to my family doctor with a fear that I might have HPV but he did not seem concerned saying that it didn’t look like any STD he had ever seen. The doc gave me a anti fungal cream with a steroid to treat the issue but no tests where ever run. The cream seemed to help a little but after a year of use never made any dramatic change.
The dermatological nurse practitioner took one look and almost cried saying that it was “Simplex.” At my insistence she ran a blood test for type 2 and later type 1… both came back negative.
Recently the itching started back and I used Monistat 7 mixed with vinegar at the recommendation of a friend that thought my penile plight sounded like a penile yeast infection. I thought that this was more inline with my family doctors line of treatment. Wow… I can’t begin to describe the relief I felt after only my second day! Around day 5 though I noticed those 2 bumps starting to form again… that was about 6 days ago and now they are larger than ever. The vinegar irritates these bumps turning them dark at first and after that dark skin was washed away it started to make the skin liter collard (white or yellow at times) and the skin tends to become harder and from a scab like layer of skin. The skin always seems to return to a normal cooler and the bumps seem to shrink a little over night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.